# SDR IPXA3179007

- Difficulty date: June 24, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53610265204
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDOUT ON LT FUSELAGE SKIN AT FRAME 6L 10" BELOW LAP JOINT.  REPAIRED SKIN REF EO A300-5330-51182-A.
